# SDR 2006UALA02261

- Difficulty date: November 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 19,717 hours, 7,667 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IN CRUISE -R OUTER TK HI TEMP- MESSAGE DISPLAYED. REPLACED FUEL QUANTITY INDICATION COMPUTER 3QT.  OPS CHECK NORMAL.
